# SDR DALA2014102305723

- Difficulty date: October 21, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 54,847 hours, 20,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 550-743
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES AT BS 743 STRINGER 19L, BS 661, STRINGER 22L, BS 550 - 555 BETWEEN STRINGERS 22 - 23L.  BLENDED IAW SRM, PRIMED AND PAINTED.
